# SDR UIEA2011030900152

- Difficulty date: March 9, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 46,123 hours, 7,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1917-1918
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT- FWD EXTERNAL SKIN HAD A DENT AT AFT AND LOWER SIDE, STA 1917 TO 1918 (IN PROCESS).
